# SDR UALA2013022501118

- Difficulty date: February 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,392 hours, 19,785 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CRASH AXE IS MISSING SECURING STRAP.  INSTALLED MISSING STRAP, OP'S CHECKED GOOD.
